Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Frequent urge to pass motions, semi solid stools, no improvement with Norrmaxine. Complete remedy?

Hi, I am having weird problem with the stomach . I dont have loose motions, the stool is of normal structure not loose not hard But is get frequent calls to pass it (i mean to go to washroom.). My local doctor have given me medicine called Norrmaxine but still not much improvement. (btw, it been 1.5 days that i have taken this medicine but before that some other medicine was given to me for 3 days i dont remember name of it). Please suggest !!!!
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Recent change is stool pattern or frequency requires thorough assessment by surgeon which includes digital rectal examination and Sigmoidoscopy/Colonoscopy.
Do consult a Surgeon at earliest

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor